# SDR 96ZZZX816

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1045X
- Make and model: Cndair CL6001A11
- Aircraft serial: 1038
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 600591997
- Condition: Sticks
- Location: Autoflight
- Component: Gulton
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT STICKS WHEN POWERED ON AND OFF.  THIS WAS THE SAME CONDITION ON THE LAST OVERHAUL OF THIS UNIT.  THE UNIT FAILED OUT OF STOCK.
